# SDR QXEA2023032700054

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 12,747 hours, 8,198 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT INDICATE DISARMED AND WILL NOT ARM. REMOVED FROM SERVICE. BELIEVED TO BE ICE. DOOR OPERATED NORMALLY AFTER 15 MIN ON GROUND. IND ARM AND DISARMED NORMALLY. RETURNED TO SERVICE.
